# SDR REXA2019061860894

- Difficulty date: January 26, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Rib
- Part number: 6003512859
- Condition: Bent
- Location: Accessory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY. DOOR CENTER RIB BENT.  REMOVED BENT CENTER RIB AND REPLACED WITH NEW CENTER RIB I.A.W. CRJ-200 51-42-06 AAR SM 58
